# SDR KO0R201508070138

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 94,357 hours, 12,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD END OF LONGERON 34L AT STATION 5 - 7.
